Some new Ostrowski type fractional integral inequalities for generalized relative semi-(r; m, h)-preinvex mappings via Caputo k-fractional derivatives.

Resumen

In the present paper, the notion of generalized relative semi-(r; m, h)-preinvex mappings is introduced and some new integral inequalities for the left-hand side of Gauss-Jacobi type quadrature formula involving generalized relative semi-(r; m, h)-preinvex mappings are given.Moreover, some new generalizations of Ostrowski type integral inequalities to generalized relative semi-(r; m, h)-preinvex mappings that are (n + 1)-differentiable via Caputo k-fractional derivatives are established. Some applications to special means are also obtain. It is pointed out that some new special cases can be deduced from main results of the article.

Biografía del autor

Artion Kashuri, Universiteti "Ismail Qemali" Vlorë.
Department of Mathematics, Faculty of Technical Science.
Rozana Liko, Universiteti "Ismail Qemali" Vlorë.
Department of Mathematics,Faculty of Technical Science.

Citas

T. Abdeljawad, On conformable fractional calculus, J. Comput. Appl. Math., 279, pp. 57—66, (2015).

R. P. Agarwal, M. J. Luo and R. K. Raina, On Ostrowski type inequalities, Fasc. Math., 204, pp. 5—27, (2016).

M. Ahmadmir and R. Ullah, Some inequalities of Ostrowski and Grüss type for triple integrals on time scales, Tamkang J. Math., 42 (4), pp. 415—426, (2011).

M. Alomari, M. Darus, S. S. Dragomir and P. Cerone, Ostrowski type inequalities for functions whose derivatives are s-convex in the second sense, Appl. Math. Lett., 23, pp. 1071—1076, (2010).

T. Antczak, Mean value in invexity analysis, Nonlinear Anal., 60, pp. 1473—1484, (2005).

P. S. Bullen, Handbook of Means and Their Inequalities, Kluwer Academic Publishers, Dordrecht, (2003).

M. A. Khan, Y.-M. Chu, A. Kashuri and R. Liko, Hermite-Hadamard type fractional integral inequalities for MT(r;g,m,ϕ)-preinvex functions, J. Comput. Anal. Appl., 26(8), pp. 1487—1503, (2019).

Y.-M. Chu, M. Adil Khan, T. Ali and S. S. Dragomir, Inequalities for α-fractional differentiable functions, J. Inequal. Appl., 2017:93, pp. 12, (2017).

Z. Dahmani, On Minkowski and Hermite-Hadamard integral inequalities via fractional integration, Ann. Funct. Anal., 1(1), pp. 51—58, (2010).

Z. Dahmani, New inequalities in fractional integrals, Int. J. NonlinearSci., 9(4), pp. 493—497, (2010).

Z. Dahmani, L. Tabharit and S. Taf, New generalizations of Grüss inequality using Riemann-Liouville fractional integrals, Bull. Math. Anal. Appl., 2 (3), pp. 93—99, (2010).

Z. Dahmani, L. Tabharit and S. Taf, Some fractional integral inequalities, Nonlinear. Sci. Lett. A, 1(2), pp. 155—160, (2010).

S. S. Dragomir, On the Ostrowski’s integral inequality for mappings with bounded variation and applications, Math. Ineq. & Appl., 1 (2), (1998).

S. S. Dragomir, The Ostrowski integral inequality for Lipschitzian mappings and applications, Comput. Math. Appl., 38, pp. 33—37, (1999).

S. S. Dragomir, Ostrowski-type inequalities for Lebesgue integral: A survey of recent results, Aust. J. Math. Anal. Appl., 14 (1), pp. 1—287, (2017).

S. S. Dragomir, J. Pečarić and L. E. Persson, Some inequalities of Hadamard type, Soochow J. Math., 21, pp. 335—341, (1995).

S. S. Dragomir and S. Wang, An inequality of Ostrowski-Grüss type and its applications to the estimation of error bounds for some special means and for some numerical quadrature rules, Comput. Math. Appl., 13 (11), pp. 15—20, (1997).

S. S. Dragomir and S. Wang, A new inequality of Ostrowski’s type in L1-norm and applications to some special means and to some numerical quadrature rules, Tamkang J. Math., 28, pp. 239—244, (1997).

T. S. Du, J. G. Liao and Y. J. Li, Properties and integral inequalities of Hadamard-Simpson type for the generalized (s, m)-preinvex functions, J. Nonlinear Sci. Appl., 9, pp. 3112—3126, (2016).

G. Farid, Some new Ostrowski type inequalities via fractional integrals, Int. J. Anal. App., 14(1), (2017), 64—68.

G. Farid, A. Javed and A. U. Rehman, On Hadamard inequalities for n-times differentiable functions which are relative convex via Caputo k-fractional derivatives, Nonlinear Anal. Forum, To appear.

H. Hudzik and L. Maligranda, Some remarks on s-convex functions, Aequationes Math., 48, pp. 100—111, (1994)

A. Kashuri and R. Liko, On Hermite-Hadamard type inequalities for generalized (s, m, ϕ)-preinvex functions via k-fractional integrals, Adv. Inequal. Appl., 6, pp. 1—12, (2017).

A. Kashuri and R. Liko, Generalizations of Hermite-Hadamard and Ostrowski type inequalities for MTm-preinvex functions, Proyecciones, 36 (1), pp. 45—80, (2017).

A. Kashuri and R. Liko, Hermite-Hadamard type fractional integral inequalities for generalized (r; s, m, ϕ)-preinvex functions, Eur. J. Pure Appl. Math., 10 (3), pp. 495—505, (2017).

A. Kashuri and R. Liko, Hermite-Hadamard type fractional integral inequalities for twice differentiable generalized (s, m, ϕ)-preinvex functions, Konuralp J. Math., 5(2), pp. 228—238, (2017).

A. Kashuri and R. Liko, Some new Ostrowski type fractional integral inequalities for generalized (r; g, s, m, ϕ)-preinvex functions via Caputo k-fractional derivatives, Int. J. Nonlinear Anal. Appl., 8 (2), pp. 109— 124, (2017).

A. Kashuri and R. Liko, Hermite-Hadamard type inequalities for generalized (s, m, ϕ)-preinvex functions via k-fractional integrals, Tbil. Math. J., 10 (4), pp. 73—82, (2017).

A. Kashuri and R. Liko, Ostrowski type fractional integral operators for generalized (r; s, m, ϕ)-preinvex functions, Appl. Appl. Math., 12 (2), pp. 1017—1035, (2017).

A. Kashuri and R. Liko, Hermite-Hadamard type fractional integral inequalities for MT(m,ϕ)-preinvex functions, Stud. Univ. Babeş-Bolyai, Math., 62 (4), pp. 439—450, (2017).

A. Kashuri and R. Liko, Hermite-Hadamard type fractional integral inequalities for twice differentiable generalized beta-preinvex functions, J. Fract. Calc. Appl., 9 (1), pp. 241—252, (2018).

A. Kashuri, R. Liko and T. S. Du, Ostrowski type fractional integral operators for generalized beta (r, g)-preinvex functions, Khayyam J. Math., 4(1), pp. 39—58, (2018).

U. N. Katugampola, A new approach to generalized fractional derivatives, Bulletin Math. Anal. Appl., 6 (4), pp. 1—15, (2014).

R. Khalil, M. Al Horani, A. Yousef and M. Sababheh, A new definition of fractional derivative, J. Comput. Appl. Math., 264, pp. 65—70, (2014).

A. A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and applications of fractional differential equations, North-Holland Math. Stud., 204, Elsevier, New York-London, (2006).

M. Adil Khan, T. Ali, S. S. Dragomir and M. Z. Sarikaya, HermiteHadamard type inequalities for conformable fractional integrals, Revista de la Real Academia de Ciencias Exactas, Fsicas y Naturales. Serie A. Matematicas, (2017), doi:10.1007/s13398-017-0408-5.

M. Adil Khan, Y.-M. Chu, A. Kashuri, R. Liko and G. Ali, New Hermite-Hadamard inequalities for conformable fractional integrals, J. Funct. Spaces, 2018, Article ID 6928130, pp. 9, (2018).

Z. Liu, Some Ostrowski-Grüss type inequalities and applications, Comput. Math. Appl., 53, pp. 73—79, (2007).

Z. Liu, Some companions of an Ostrowski type inequality and applications, J. Inequal. in Pure and Appl. Math, 10 (2), Art. 52, pp. 12, (2009).

W. Liu, New integral inequalities involving beta function via Pconvexity, Miskolc Math. Notes, 15 (2), pp. 585—591, (2014).

W. Liu, W. Wen and J. Park, Ostrowski type fractional integral inequalities for MT-convex functions, Miskolc Math. Notes, 16 (1), pp. 249—256, (2015).

W. Liu, W. Wen and J. Park, Hermite-Hadamard type inequalities for MT-convex functions via classical integrals and fractional integrals, J. Nonlinear Sci. Appl., 9, pp. 766—777, (2016).

C. Luo, T. S. Du, M. Adil Khan, A. Kashuri and Y. Shen, Some k-fractional integrals inequalities through generalized ϕ-m-MTpreinvexity, J. Comput. Anal. Appl., 27 (4), pp. 690—705, (2019).

M. Mataloka, Inequalities for h-preinvex functions, Appl. Math. Comput., 234, pp. 52—57, (2014).

M. Matloka, Ostrowski type inequalities for functions whose derivatives are h-convex via fractional integrals, Journal of Scientific Research and Reports, 3 (12), pp. 1633—1641, (2014).

D. S. Mitrinovic, J. E. Pečarić and A. M. Fink, Classical and new inequalities in analysis, Kluwer Academic Publishers, Dordrecht, (1993).

O. Omotoyinbo and A. Mogbodemu, Some new Hermite-Hadamard integral inequalities for convex functions, Int. J. Sci. Innovation Tech., 1(1), pp. 1—12, (2014).

M. E. Özdemir, H. Kavurmac and E. Set, Ostrowski’s type inequalities for (α, m)-convex functions, Kyungpook Math. J., 50, pp. 371—378, (2010).

M. E. Özdemir, E. Set and M. Alomari, Integral inequalities via several kinds of convexity, Creat. Math. Inform., 20(1), pp. 62—73, (2011).

B. G. Pachpatte, On an inequality of Ostrowski type in three independent variables, J. Math. Anal. Appl., 249, pp. 583—591, (2000).

B. G. Pachpatte, On a new Ostrowski type inequality in two independent variables, Tamkang J. Math., 32(1), pp. 45—49, (2001).

B. G. Pachpatte, On some inequalities for convex functions, RGMIA Res. Rep. Coll., 6, (2003).

C. Peng, C. Zhou and T. S. Du, Riemann-Liouville fractional Simpson’s inequalities through generalized (m, h1, h2)-preinvexity, Ital. J. Pure Appl. Math., 38, pp. 345—367, (2017).

R. Pini, Invexity and generalized convexity, Optimization, 22, pp. 513—525, (1991).

S. D. Purohit and S. L. Kalla, Certain inequalities related to the Chebyshev’s functional involving Erdelyi-Kober operators, Scientia Series A: Math. Sci., 25, pp. 53—63, (2014).

F. Qi and B. Y. Xi, Some integral inequalities of Simpson type for GA-∊-convex functions, Georgian Math. J., 20(5), pp. 775—788, (2013).

A. Rafiq, N. A. Mir and F. Ahmad, Weighted Čebyšev-Ostrowski type inequalities, Applied Math. Mechanics (English Edition), 28(7), pp. 901—906, (2007).

R. K. Raina, On generalized Wright’s hypergeometric functions and fractional calculus operators, East Asian Math. J., 21(2), pp. 191—203, (2005).

M. Z. Sarikaya, On the Ostrowski type integral inequality, Acta Math. Univ. Comenianae, 79 (1), pp. 129-134, (2010).

E. Set, A. O. Akdemir and I. Mumcu, Ostrowski type inequalities for functions whoose derivatives are convex via conformable fractional integrals, (Submitted).

E. Set, A. O. Akdemir and I. Mumcu, Chebyshev type inequalities for conformable fractional integrals, (Submitted).

E. Set and A. Gözpinar, A study on Hermite-Hadamard type inequalities for s-convex functions via conformable fractional integrals, (Submitted).

E. Set, A. Gözpnar and J. Choi, Hermite-Hadamard type inequalities for twice differentiable m-convex functions via conformable fractional integrals, Far East J. Math. Sci., 101(4), pp. 873—891, (2017).

E. Set and I. Mumcu, Hermite-Hadamard-Fejer type inequalies for conformable fractional integrals, (Submitted).

E. Set, M. Z. Sarikaya and A. Gözpinar, Some Hermite-Hadamard type inequalities for convex functions via conformable fractional integrals and related inequalities, Creat. Math. Inform., (Accepted paper).

D. D. Stancu, G. Coman and P. Blaga, Analiză numerică şi teoria aproximării, Cluj-Napoca: Presa Universitară Clujeană., 2, (2002).

M. Tunç, Ostrowski type inequalities for functions whose derivatives are MT -convex, J. Comput. Anal. Appl., 17(4), pp. 691—696, (2014).

M. Tunç, E. Göv and Ü. Şanal, On tgs-convex function and their inequalities, Facta Univ. Ser. Math. Inform., 30 (5), pp. 679—691, (2015).

N. Ujević, Sharp inequalities of Simpson type and Ostrowski type, Comput. Math. Appl., 48, (2004), 145—151.

S. Varošanec, On h-convexity, J. Math. Anal. Appl., 326 (1), pp. 303—311, (2007).

X. M. Yang, X. Q. Yang and K. L. Teo, Generalized invexity and generalized invariant monotonicity, J. Optim. Theory Appl., 117, pp. 607—625, (2003).

Ç. Yildiz, M. E. Özdemir and M. Z. Sarikaya, New generalizations of Ostrowski-like type inequalities for fractional integrals, Kyungpook Math. J., 56, pp. 161—172, (2016).

E. A. Youness, E-convex sets, E-convex functions, and E-convex programming, J. Optim. Theory Appl., 102, pp. 439—450, (1999).

L. Zhongxue, On sharp inequalities of Simpson type and Ostrowski type in two independent variables, Comput. Math. Appl., 56, pp. 2043—2047, (2008).

Publicado
2019-06-03
Cómo citar
[1]
A. Kashuri y R. Liko, «Some new Ostrowski type fractional integral inequalities for generalized relative semi-(r; m, h)-preinvex mappings via Caputo k-fractional derivatives»., Proyecciones (Antofagasta, En línea), vol. 38, n.º 2, pp. 363-394, jun. 2019.
Sección
Artículos